# SDR RAIA0007007

- Difficulty date: July 15, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 10,421 hours, 9,261 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Knob
- Part number: 877701
- Condition: Failed
- Location: Cockpit
- Part time: 9,604 hours, 8,565 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7300-STL- LANDING GEAR SELECTOR HANDLE ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE REPLACED LANDING GEAR CONTROL HANDLE.
